# SDR DXTA2013010705230

- Difficulty date: January 4, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 5,392 hours, 4,227 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Ring
- Part number: 62421258
- Part serial: 177535
- Condition: Damaged
- Location: Nlg
- Part time: 5,392 hours, 4,227 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, RETRACTED GEAR AND RECEIVED A RED GEAR UNSAFE LIGHT AND A FLASHING HYD LIGHT.  THERE WAS A RUMBLE FROM THE NOSE SECTION.  THE NOSE STRUT LOOKS TO BE LONGER THAN NORMAL.  JACKED ACFT & CYCLED GEAR FIVE TIMES.  NOTED GEAR "UNSAFE" LIGHT ILLUMINATED & SYS PRESSURE WAS AT MAXIMUM , LOADING VALVE DID NOT OPEN.  "HYD PRESS" ANNUNCIATOR STAYED ILLUMINATED AFTER RETRACTION,  CYCLING POWER DID NOT UNLOAD SYS.  FOUND NOSE GEAR UPLOCK SWITCH TO BE .1250" OUT OF ADJUSTMENT AND FOUND NOSE GEAR EXTENSION OUT OF SPEC'S, .1250".    FOUND BEARING ASSY FOUND NOT SEATED TO PISTON CAUSING EXTENSION PROBLEM.   REPACKED STRUT IAW CMM 32-20-01.  INSTALLED TO ACFT & SERVICED, MM 12-14-00.  OPERATED GEAR AND VERIFIED PROPER UPLOCK SWITCH & HOOK ADJUSTMENTS.  ALL OP'S CHECKS ARE GOOD AT THIS TIME.
